# SDR CALA2018020900515

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 50,319 hours, 21,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821900
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  STRINGER 42R HAS CORROSION AT FRAMES 63 - 64.   FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11, PARA 1E, AND F.
